Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2018 | Journal Article | LibreCat-ID: 34664
Black, T. (2018). Global Very Weak Solutions to a Chemotaxis-Fluid System with Nonlinear Diffusion. SIAM Journal on Mathematical Analysis, 50(4), 4087–4116. https://doi.org/10.1137/17m1159488
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 33261
Schwenker, S. (2018). Generic Steady State Bifurcations in Monoid Equivariant Dynamics with Applications in Homogeneous Coupled Cell Systems. SIAM Journal on Mathematical Analysis, 50(3), 2466–2485. https://doi.org/10.1137/17m116118x
LibreCat | DOI | arXiv
 

Filters and Search Terms

issn=1095-7154

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed